Sarah Parker

Participates in 8 items

Sessions in which Sarah Parker participates

Friday 14 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
2:00 PM
2:00 PM
4:00 PM
4:00 PM

Saturday 15 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
11:00 AM
11:00 AM

Sunday 16 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
11:00 AM
11:00 AM
2:00 PM
2:00 PM

Monday 17 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
2:00 PM
2:00 PM
3:00 PM
3:00 PM

Sessions in which Sarah Parker attends

Friday 14 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
11:00 AM
11:00 AM
3:00 PM
3:00 PM
5:00 PM
5:00 PM
7:30 PM
7:30 PM
  • Wearable Tech
  • Swan Room, White
  • 7:30 PM - 8:30 PM  | 1 hour
  • Panel
    TechGadgets
9:30 PM
9:30 PM

Saturday 15 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
11:00 AM
11:00 AM
5:00 PM
5:00 PM
7:30 PM
7:30 PM
  • Wikipalooza!
  • Hovia Room
  • 7:30 PM - 9:30 PM  | 2 hours
  • Collaborative
    History Wiki

Sunday 16 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
10:00 AM
10:00 AM
2:00 PM
2:00 PM
4:00 PM
4:00 PM
  • WASFF AGM
  • Swan Room, White
  • 4:00 PM - 6:00 PM  | 2 hours
  • Keynote
    CoreWASFFAGM
9:30 PM
9:30 PM

Monday 17 April, 2017

Time Zone: AWST/(GMT+08:00) Perth
12:00 PM
12:00 PM
  • Sean On Ice
  • Swan Room, Black
  • 12:00 PM - 1:00 PM  | 1 hour
  • Keynote
    GoH